MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by an endovascular embolization, an enterprise vascular reconstruction device 4.5x22 12mm dw tip (enc452212, 9449929) was placed in target site and tried to release, but the placement of the stent was not ideal.The doctor only retracted the stent and then delivered the stent again, but the stent was impeded in the tip of a prowler select plus 150/5cm microcatheter (606s255x, 31444527) and could not passed through the microcatheter (mc).The stent was found detached from the delivery wire in the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to a new stent and a new microcatheter to complete the surgery.The surgery was prolonged about 15 minutes.There was no patient injury reported.Additional event information received on 04-jun-2025 indicated that there were no positioning difficulties with the stent.They were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 15-minutes procedure prolongation did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6, and h11.Complaint conclusion: as reported by an endovascular embolization, an enterprise vascular reconstruction device 4.5x22 12mm dw tip (enc452212, 9449929) was placed in target site and tried to release, but the placement of the stent was not ideal.The doctor only retracted the stent and then delivered the stent again, but the stent was impeded in the tip of a prowler select plus 150/5cm microcatheter (606s255x, 31444527) and could not passed through the microcatheter (mc).The stent was found detached from the delivery wire in the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to a new stent and a new microcatheter to complete the surgery.The surgery was prolonged about 15 minutes.There was no patient injury reported.Additional event information received on 04-jun-2025 indicated that there were no positioning difficulties with the stent.They were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 15-minutes procedure prolongation did not result in a patient adverse consequence.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise vascular reconstruction device 4.5x22 12mm dw tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the detached stent was returned for evaluation.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The customer complaint regarding a stent being automatically released was confirmed since the stent was noted as already separated from the delivery system; based on this condition, the issue regarding a stent being impeded in the tip of the concomitant microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, the returned component did not present damages that suggest that it was forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The delivery wire and introducer components might have gotten lost sometime during the post-operative handling or decontamination of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9449929.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22235651
Report Number3008114965-2025-00589
Device Sequence Number9041588
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)261128(10)9449929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452212
Device Lot Number9449929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown